# SDR UALA2013071004813

- Difficulty date: July 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 66,333 hours, 23,554 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Dirty
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDOW WILL NOT OPEN FULLY.  CLEANED LOWER TRACK, LUBED ROLLERS, SNUBBER CLEVIS POINTS AND JACK SCREW. OPERATED SEVERAL CYCLES, OPS CHECKED GOOD.
